Line Fields with Branch Defects.
Manuscripta mathematica, Tome 48 (1984), pp. 297-300
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
defect set, point defect, regularly defect section, defect class, defect plane bundle, Euler characteristic, branched double covering, n- dimensional vector bundle, boundary value problem, branched line bundle
@article{MM2_1984__48_155031,
author = {Klaus J\"anich},
title = {Line {Fields} with {Branch} {Defects.}},
journal = {Manuscripta mathematica},
pages = {297--300},
year = {1984},
volume = {48},
zbl = {0588.55014},
url = {http://geodesic.mathdoc.fr/item/MM2_1984__48_155031/}
}
Klaus Jänich. Line Fields with Branch Defects.. Manuscripta mathematica, Tome 48 (1984), pp. 297-300. http://geodesic.mathdoc.fr/item/MM2_1984__48_155031/